# SDR MASA200800428

- Difficulty date: May 27, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 22,299 hours, 17,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2060441
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2982 PHX - LT SIDE FLOOR LEVEL EXIT LIGHT INOP.  MX REPLACED A BAD CONNECTOR ON THE LIGHT ASSEMBLY.
